BATTISTI, UBERTINO

BATTISTI, UBERTINO  

036175  

Mostra records
Risultati 1 - 9 di 9 (tempo di esecuzione: 0.031 secondi).
Citazione Data di pubblicazione Autori File
Stockwell-like frames for Sobolev spaces / Battisti, Ubertino; Berra, Michele; Tabacco, Anita Maria. - In: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. - ISSN 1662-9981. - STAMPA. - 9:4(2018), pp. 701-734. [10.1007/s11868-018-0259-7] 1-gen-2018 Ubertino BattistiMichele BerraAnita Tabacco battisti-berra-tabacco.pdf
Boundary value problems with Atiyah-Patodi-Singer type conditions and spectral triples / Battisti, U.; Seiler, J.. - In: JOURNAL OF NONCOMMUTATIVE GEOMETRY. - ISSN 1661-6952. - STAMPA. - 11:3(2017), pp. 887-917. [10.4171/JNCG/11-3-4] 1-gen-2017 Battisti U. + Journal of noncommutative.pdf
Energy transfer between modes in a nonlinear beam equation / Battisti, Ubertino; Berchio, Elvise; Ferrero, Alberto; Gazzola, Filippo. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - STAMPA. - 108:6(2017), pp. 885-917. [10.1016/j.matpur.2017.05.010] 1-gen-2017 Battisti, UbertinoBerchio, Elvise + -
Sharp Weyl estimates for tensor products of pseudodifferential operators / Battisti, Ubertino; Borsero, Massimo; Coriasco, Sandro. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - (2016). [10.1007/s10231-015-0490-2] 1-gen-2016 BATTISTI, UBERTINO + CountTensor.pdf
Window-dependent bases for efficient representations of the Stockwell transform / Battisti, Ubertino; Riba, L.. - In: APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS. - ISSN 1063-5203. - (2016). [10.1016/j.acha.2015.02.002] 1-gen-2016 BATTISTI, UBERTINO + ACHA.pdf
Fourier integral operators and the index of symplectomorphisms on manifolds with boundary / Battisti, Ubertino; Coriasco, Sandro; Schrohe, Elmar. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 269:11(2015), pp. 3528-3574. [10.1016/j.jfa.2015.06.001] 1-gen-2015 BATTISTI, UBERTINO + FIOJFA.pdf
Weyl asymptotics of bisingular operators and Dirichlet divisor problem / Battisti, Ubertino. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - 272:3-4(2012), pp. 1365-1381. [10.1007/s00209-012-0990-3] 1-gen-2012 BATTISTI, UBERTINO DirichCOunt.pdf
A note on the Einstein-Hilbert action and Dirac operators on ℝn / Battisti, Ubertino; Coriasco, Sandro. - In: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. - ISSN 1662-9981. - 2:3(2011), pp. 303-315. [10.1007/s11868-011-0031-8] 1-gen-2011 BATTISTI, UBERTINO + SandroJpseudo.pdf
Wodzicki residue for operators on manifolds with cylindrical ends / Battisti, Ubertino; Coriasco, Sandro. - In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. - ISSN 0232-704X. - 40:2(2011), pp. 223-249. [10.1007/s10455-011-9255-3] 1-gen-2011 BATTISTI, UBERTINO + SandroWodzicki.pdf